# SDR 99ZZZX1040

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717HT
- Make and model: Beech 200BEECH
- Aircraft serial: BB133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: 70HF10
- Condition: Shorted
- Location: Indicator
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED LOSS OF LANDING GEAR INDICATION PLUS OTHER LIGHTS.  HAD TO DO 'GO AROUND' FOR TOWER TO CONFIRM 'GEAR DOWN'.  MAINT INFORMED RT BUS FEED CIRCUIT BREAKERS HAD TRIPPED.  PILOT RE-SET CB'S, GOT 3 GREENS.  ALL OTHER SYSTEMS LAMPED, NO PROBLEMS.  ONE OFF DIODE FOUND 'OPEN', 4 OFF DIODES REPLACED , 2 LT BUS FEEDS, 2 RT BUS FEEDS.  REF BEECHRAFT KING AIR 200 WIRING DIAGRAM MANUAL 24-54-01, PG 3, ITEM DUAL BUS DIODE ASSY (NR 2) A135-CR1 AND CR2.  THESE DIODES ARE CHECKED ON PHASE 3 INSP PER BEECHCRAFT MM CHP 24-50-00, PG 201.  PHASE 3 WAS C/W 124.5 HRS PRIOR TO DEFECT.
